# SDR CA010305019

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 9731011101
- Condition: Loose
- Location: Propeller
- Part time: 1,802 hours, 1,516 cycles
- Component: Prop Low Pitch W, Micro
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE PLAY FOUND AT SHAFT AREA OF SWITCH, ADJUSTMENT ERRACTIC.SWITCH REPLACED WITH NEW.
